# SDR ASAA2014040307439

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,352 hours, 7,156 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRICAL LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  PERFORMED FIM TASK 24-31-801 FOUND SPCU INOPERATIVE.  PERFORMED FIM TASK 24-34-TASK 802 A THRU D.  FAULT CLEARED. FAULT WAS INTERMITTENT.  ACFT OK FOR SERVICE.
